# SDR DL757030289

- Difficulty date: March 24, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 57,193 hours, 30,215 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Structure
- Part number: 185N700178
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER STRUCTURE OF THE RT HORIZONTAL STABILIZER AUXILIARY SPAR WAS FOUND DENTED AT SPAR STA 330.  THE STRUCTURE WAS CUT AND THE DAMAGED SECTION REMOVED.  A NEW SECTION OF STRUCTURE WAS INSTALLED WITH 2 STEEL REPAIR ANGLES AND A STRAP PER ER/A 384563-14, REV A.
